Alert archive / Washington / High Wind Watches in 2020
High Wind Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this high wind watch at Oct 12, 2020, 2:38 AM PDT for 10 counties in Washington; 6 counties in Idaho. It took effect at Oct 13, 2020, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 12, 2020, 2:38 AM PDT (09:38 UTC)
- In effect from
- Oct 13, 2020, 2:00 PM PDT
- Expired
- Oct 13, 2020, 2:42 AM PDT
- In force
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 30 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
579 WWUS76 KOTX 120938 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 238 AM PDT Mon Oct 12 2020 WAZ032-033-121800- /O.NEW.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.EXT.KOTX.WI.Y.0014.000000T0000Z-201012T1800Z/ Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 238 AM PDT Mon Oct 12 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 50 mph. For the High Wind Watch, southwest winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...Lower Garfield and Asotin Counties and Washington Palouse. * WHEN...For the Wind Advisory, until 11 AM PDT this morning. For the High Wind Watch, from Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines Tuesday afternoon and evening. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ IDZ003-WAZ034>036-041-044-121800- /O.NEW.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Moses Lake Area-Upper Columbia Basin-Spokane Area- Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 238 AM PDT Mon Oct 12 2020 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...In Washington, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WAZ042-121800- /O.NEW.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 238 AM PDT Mon Oct 12 2020 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...East Slopes Northern Cascades in Chelan county. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines in the mountains of Chelan county. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
4 follow-up statements
261 WWUS76 KOTX 121750 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1050 AM PDT Mon Oct 12 2020 WAZ032-033-130200- /O.EXP.KOTX.WI.Y.0014.000000T0000Z-201012T1800Z/ /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 1050 AM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...WIND ADVISORY EXPIRES AT 11 AM PDT THIS MORNING... * WHAT...Southwest winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...Lower Garfield and Asotin Counties and Washington Palouse. * WHEN...For the Wind Advisory, expires 11 AM PDT this morning. For the High Wind Watch, from Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ IDZ003-WAZ034>036-041-044-130200- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Moses Lake Area-Upper Columbia Basin-Spokane Area- Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 1050 AM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...In Washington, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WAZ042-130200- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 1050 AM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...East Slopes Northern Cascades in Chelan county. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines in the mountains of Chelan county. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
471 WWUS76 KOTX 122106 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 206 PM PDT Mon Oct 12 2020 IDZ001-002-004-130515- /O.EXA.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, and Mullan 206 PM PDT Mon Oct 12 2020 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...Northern Panhandle, Coeur d'Alene Area and Central Panhandle Mountains. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ IDZ003-WAZ032>036-041-044-130515- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 206 PM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...In Washington, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WAZ042-130515- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 206 PM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...East Slopes Northern Cascades in Chelan county. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines in the mountains of Chelan county. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
144 WWUS76 KOTX 130443 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 943 PM PDT Mon Oct 12 2020 IDZ001>004-WAZ032>036-041-044-131330- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 943 PM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...In Washington, Moses Lake Area, Upper Columbia Basin, Spokane Area, Washington Palouse, Wenatchee Area and Waterville Plateau. In Idaho, Northern Panhandle, Coeur d'Alene Area, Central Panhandle Mountains and Idaho Palouse. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WAZ042-131330- /O.CON.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 943 PM PDT Mon Oct 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph possible. * WHERE...East Slopes Northern Cascades. * WHEN...From Tuesday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines in the mountains of Chelan county. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
646 WWUS76 KOTX 130942 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 242 AM PDT Tue Oct 13 2020 WAZ042-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ East Slopes Northern Cascades- Including the cities of Leavenworth, Mazama, Twisp, Winthrop, Stehekin, and Conconully 242 AM PDT Tue Oct 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING ABOVE 4000 FEET... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. Localized gusts 60 to 70 MPH possible. * WHERE...East Slopes Northern Cascades. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in the mountains mainly over wind exposed areas in the mountains. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ003-WAZ032>036-041-044-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 242 AM PDT Tue Oct 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH expected. Local gusts to 65 MPH possible. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Idaho Palouse. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines in some areas leading to power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ001-002-004-132300- /O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/ /O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/ Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, and Mullan 242 AM PDT Tue Oct 13 2020 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Northern Panhandle, Coeur d'Alene Area and Central Panhandle Mountains. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ026-027-WAZ037-132300- /O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/ Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Mountains- Including the cities of Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 242 AM PDT Tue Oct 13 2020 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph expected. * WHERE...In Washington, Northeast Mountains. In Idaho, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this high wind watch went out at Oct 11, 9:39 PM PDT, 4 hours 59 minutes earlier.
Area forecast discussion, Oct 11, 9:39 PM PDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
939 PM PDT Sun Oct 11 2020
.SYNOPSIS...
The unsettled weather pattern will continue with widespread rain
and mostly higher mountain snow developing by this evening and
again on Tuesday. Drier weather is expected for the middle to end
of the week along with seasonal temperatures.
&&
.DISCUSSION...
Widespread rain this evening continues to move
from west to east with a notable break in the clouds/radar
reflectivity moving through the south-central Columbia Basin this
evening. While rainfall has been mostly persistent and stratiform
in nature, some areas have seen a fairly decent amount of
rainfall, coming just a day after a good rain event on Saturday.
Many locations on the Lee side of the Cascades are recording
anywhere from 0.40 to 0.65 inches of rain in the last 6-8 hours.
Elsewhere across the Basin and northern mountains and valleys
observed rainfall ranges from 0.10 to 0.30 inches and the Idaho
Panhandle has readings within 0.10 to 0.30 as well. Some mountain
passes saw some snow beginning to fall this evening including
Stevens, Sherman, and Washington Passes.
Mostly southerly winds across south-central and eastern
Washington are beginning to increase in wind speed with gusts
15-25 mph range. One noticeable observation is the temperature at
9 PM in the Tri- Cities is 63F while here in Spokane we are
sitting at 46F. The warm front appears to be sitting drapped from
about Lake Chelan down to Pendleton, OR judging by surface
analysis. The impressive winds aloft are helping to push the
precipitation to the east rather quickly (winds at 700mb 50+ kts).
Speaking of winds aloft, forecast soundings are also hinting at
gusty winds just above the surface (within the lowest 5k FT) this
evening through mid-morning from the Lee of the Cascades through
about Coeur d'Alene. The wind advisory in effect overnight for
parts of Garfield and Asotin counties looks favorable for gusty
winds. Other areas stretching west and north towards Moses Lake
and Wenatchee may see winds increase overnight as well. Updates
made to the going forecast just to incorporate current conditions
tonight. /Dewey
&&
AVIATION...
06Z TAFs: Winds and Cigs will be a challenge over the next 12
hours. Widespread rain will taper off overnight. GEG, EAT, SFF,
COE will likely see MVFR conditions with low clouds through 15z-
18z before improving and possibly dip into IFR briefly. Winds at
LWS and PUW will be elevated through 10z-14z with gusts between
25-30 kts. Elsewhere, breezy winds will decrease by late Mon
afternoon and clouds will lift above 10k ft AGL. /Dewey
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 43 61 39 57 37 56 / 90 20 40 90 30 10
Coeur d'Alene 42 59 39 55 38 55 / 90 40 30 90 40 10
Pullman 42 58 37 57 36 54 / 90 20 40 80 40 10
Lewiston 51 67 47 64 46 61 / 80 20 40 80 40 10
Colville 36 62 31 54 29 58 / 90 20 40 90 20 0
Sandpoint 39 56 35 48 36 51 / 100 60 30 90 50 10
Kellogg 45 55 41 52 41 51 / 100 70 40 90 60 30
Moses Lake 44 66 41 61 38 62 / 40 0 50 80 10 0
Wenatchee 46 60 45 58 45 59 / 50 10 60 90 20 10
Omak 40 63 40 56 37 61 / 80 10 50 90 20 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Wind Advisory from 2 AM to 7 AM PDT Monday for Lower Garfield
and Asotin Counties-Washington Palouse.
&&Hazardous weather outlook, Oct 11, 5:04 AM PDT, 21 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 504 AM PDT Sun Oct 11 2020 WAZ038-042-121215- Okanogan Highlands-East Slopes Northern Cascades- 504 AM PDT Sun Oct 11 2020 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT Accumulating snow is expected along Highway 20 over Washington Pass near the Cascade crest, and over Sherman Pass from late this afternoon into the evening. This may lead to winter driving conditions. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Another round of mountain snow is forecast Tuesday morning which may again lead to winter travel over Washington and Sherman Passes. IDZ001>004-026-027-WAZ031>037-041-043-044-121215- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area- Northeast Mountains-Wenatchee Area-Okanogan Valley- Waterville Plateau- 504 AM PDT Sun Oct 11 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:18 PM PDT | Winter Weather Advisory | OTX | Ferry, Okanogan | 35 hr |
Nearby
High Wind Watches in Washington, 2020High Wind Watches in Idaho, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.